MAUDE Adverse Event Report: NATUS MEDICAL INCORPORATED UPGRADE SLEEPWORKS 9.X ACQUISITION SOFTWARE WITH SPIKE / EVENT AND HIGH RES VIDE

NATUS MEDICAL INCORPORATED UPGRADE SLEEPWORKS 9.X ACQUISITION SOFTWARE WITH SPIKE / EVENT AND HIGH RES VIDE
Model Number LC201-U9
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial report ref natus complaint# (b)(4).Further investigation to be carried out.
 
Event or Problem Description
Part lc201-u9 upgrade sleepworks 9.X acquisition software with spike / event and high res video.Issue reported that when marking events on a patient in a review screen the events will also be added to a different patient in the live acquisition window.This could lead to an improper diagnosis.
 
Event or Problem Description
Part lc201-u9 upgrade sleepworks 9.X acquisition software with spike / event and high res video - issue reported that when marking events on a patient in a review screen the events will also be added to a different patient in the live acquisition window.This could lead to an improper diagnosis.
 
Additional Manufacturer Narrative
Follow up report 001 ref natus complaint# (b)(4).Install date: (b)(6) 2023.The issue is reproducable with neuroworks 9.3 gma2 and determined a software defect.The defect case (b)(4) was created to address the issue in future release of neuroworks.Faillure confirmed:yes.Investigation result code: neuro sbu|software failure.This complaint does not identify a deficiency in the product design and therefore a capa is not required per hazard id 5.62 in (b)(4) xltek eeg psg risk analysis, severity risk: 11 risk is considered to be moderate.A risk review is not required as this complaint does not describe a new failure mode or new harm and the existing hazard severity and/or probability of occurrence has not changed.Per (b)(4), complaint histories are reviewed routinely per quality system requirements and any complaint trends are assessed and documented as part of these reviews.Closure rationale: complalint verified, correction deferred to future product release.Complaint will be included in trending data for further review.

Brand Name
UPGRADE SLEEPWORKS 9.X ACQUISITION SOFTWARE WITH SPIKE / EVENT AND HIGH RES VIDE
Common Device Name
Manufacturer (Section D)
NATUS MEDICAL INCORPORATED
dba excel-tech ltd.
2568 bristol circle
oakville, ontarios, l6h 5s1,
CA 
Manufacturer (Section G)
NATUS MANUFACTURING LIMITED
ida business park
gort
galway, H91PD 92
EI   H91PD92
Manufacturer Contact
gráinne walsh
dba excel-tech ltd.
2568 bristol circle
oakville, ontarios,, L6H 5-S1
CA   L6H 5S1
MDR Report Key17277861
Report Number9612330-2023-00016
Device Sequence Number14748562
Product Code OSN
UDI-Device Identifier00382830059541
UDI-Public00382830059541
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLC201-U9
Device Catalogue NumberLC201-U9
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2023
Supplement Date Received by Manufacturer06/22/2023
Initial Report FDA Received Date07/07/2023
Supplement Report FDA Received Date08/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown